Another IUD Question

Keira - posted on 07/08/2009 ( 2 moms have responded )

36

11

2

Hello, all. I just got my 6-week checkup yesterday and we talked about bc options. I am really interested in the IUD, but kind of scared about the idea of spotting. I hated being irregular, so I went on the pill, but now my life is so crazy, I am afraid I would forget to take it! With the IUD, I know a side effect is spotting, and some experience that a LOT.

Have any of you ladies had experience with this? How bad was it? Any other side effects that I should know about? Do you love it or hate it?

2 Comments

View replies by

Jami - posted on 07/08/2009

22

23

1

I have had the IUD for almost 2 yrs now & I love it! I spot for about 3 days when i was originally suppose to have a period but its not even enough to where more than a pantyliner. I have heard alot of negatives about the IUD but I love mine! Hope this helps!

Nichole - posted on 07/08/2009

541

123

13

I have mirena and I am getting it taken out ASAP. I had my period for 3 weeks when I first got it and now every time we have sex I spot. I have only had it for a month but I am also getting severe headaches and I feel like I am going to vomit. I also have no sex drive. I am getting my tubes tied.

Good luck!!!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms